José F. Cariñena
José F. Cariñena
Emeritus Professor of Theoretical Physics
Verified email at unizar.es
Title
Cited by
Cited by
Year
On the multisymplectic formalism for first order field theories
JF Carinena, M Crampin, LA Ibort
Differential geometry and its Applications 1 (4), 345-374, 1991
2301991
Derivations of differential forms along the tangent bundle projection
E Martinez, JF Cariņena, W Sarlet
Differential Geometry and its Applications 2 (1), 17-43, 1992
1201992
Lie-Scheffers systems: a geometric approach
JF Cariņena, J Grabowski, G Marmo
Bibliopolis, 2000
1142000
A quantum exactly solvable non-linear oscillator with quasi-harmonic behaviour
JF Cariñena, MF Ranada, M Santander
Annals of Physics 322 (2), 434-459, 2007
1102007
Central potentials on spaces of constant curvature: The Kepler problem on the two-dimensional sphere and the hyperbolic plane
JF Cariñena, MF Rañada, M Santander
Journal of Mathematical Physics 46 (5), 052702, 2005
1082005
A quantum exactly solvable nonlinear oscillator related to the isotonic oscillator
JF Carinena, AM Perelomov, MF Ranada, M Santander
Journal of Physics A: Mathematical and Theoretical 41 (8), 085301, 2008
1072008
Lagrangian formalism for nonlinear second-order Riccati systems: one-dimensional integrability and two-dimensional superintegrability
JF Carinena, MF Ranada, M Santander
Journal of mathematical physics 46 (6), 062703, 2005
1032005
A non-linear oscillator with quasi-harmonic behaviour: two-and n-dimensional oscillators
JF Cariñena, MF Rañada, M Santander, M Senthilvelan
Nonlinearity 17, 1941, 2004
1002004
Theory of singular Lagrangians
JF Carinena
International Centre for Theoretical Physics, 1989
901989
Geometry from dynamics, classical and quantum
JF Cariñena, A Ibort, G Marmo, G Morandi
Springer Netherlands, 2015
882015
Superposition rules, Lie theorem and partial differential equations
JF Cariñena, J Grabowski, G Marmo
Arxiv preprint math-ph/0610013, 2006
882006
One-dimensional model of a quantum nonlinear harmonic oscillator*
JF Carinena, MF Ranada, M Santander
Reports on Mathematical Physics 54 (2), 285-293, 2004
882004
The transfer matrix: a geometrical perspective
LL Sánchez-Soto, JJ Monzón, AG Barriuso, JF Cariñena
Physics Reports, 2011
832011
Quantum bi-Hamiltonian systems
JF Cariñena, J Grabowski, G Marmo
Arxiv preprint math-ph/0610011, 2006
82*2006
Lagrangian systems with constraints: a geometric approach to the method of Lagrange multipliers
JF Carinena, MF Ranada
Journal of Physics A: Mathematical and General 26, 1335, 1993
811993
Reduction of degenerate Lagrangian systems
F Cantrijn, JF Cariņena, M Crampin, LA Ibort
Journal of Geometry and Physics 3 (3), 353-400, 1986
801986
Geometric Hamilton-Jacobi theory
JF Cariñena, X Gracia, G Marmo, E Martínez, M Munoz-Lecanda, ...
Arxiv preprint math-ph/0604063, 2006
792006
Group theoretical approach to the intertwined Hamiltonians
JF Carinena, A Ramos
Annals of Physics 292 (1), 42-66, 2001
782001
The Feynman problem and the inverse problem for Poisson dynamics
JF Carinena, LA Ibort, G Marmo, A Stern
Physics Reports 263 (3), 153-212, 1995
761995
Lie systems: theory, generalisations, and applications
JF Cariñena, J De Lucas
arXiv preprint arXiv:1103.4166, 2011
732011
The system can't perform the operation now. Try again later.
Articles 1–20